# SDR ASAA2015031110920

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,655 hours, 9,582 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER APPROXIMATELY 2 HRS AT CRUISE, AUTOPILOT CMD A DISENGAGED ON ITS OWN WITH NO INADVERTENT PILOT ACTION.  ACFT BEGAN AA GENTLE 200'-300' CLIMB THAT WAS ARRESTED IN 20. ACFT HAND FLOWN BACK TO ASSIGNED ALTITUDE, RETRIMMED VERY SLIGHTLY, NOSE DOWN.  A/P ENGAGE CMD A RESELECTED ON.  AUTOPILOT CONNECTED AND FLEW ACFT NORMALLY. NO MASTER CAUTION, NO ABNORMAL INDICATION ON OVERHEAD PANEL.  NOTHING IDENTIFIED AS HAVING CAUSED AUTOPILOT TO DISCONNECT.  AUTOPILOT CMD A THEN OPERATED COMPLETELY NORMALLY.  ACFT GROUNDED.  PERFORMED DFCS CURRENT STATUS BITE WITH NO FAULTS FOUND.  PERFORMED FAULT HISTORY BY FLT DECK EFFECT ON CHANNEL A FOUND MCP J1A -KO6 FAULT PERFORMED MCP TEST IAW FIM 22-11, TASK 803 AUTO TEST PASSED.  ACFT OK FOR SERVICE.
